# SDR YENA20160915797

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 46,273 hours, 15,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM -Y1292 CORRODED AT FRAME 66.  REMOVED CORROSION, FOUND BEYOND ALLOWABLE LIMITS.  R & R FLOORBEAM IAW SRM 53-00-14-283-002 AND 53-41-14, FIG 001.
